After having oral sex and intercourse with a female I noticed red dots on the head of my penis about 2 days later.I was protected during intercourse except for when the condom broke for a couple seconds. I waiting to see if it would go away by itself and it did but then I had a burning feeling after urinating and felt like I had to urinate again and again and only very little would actually come out. Then the redness came back and looked as if it was dry and chapped. I went to a Docter and he said it was a fungus known as Ringworm. He prescribed me DOXYCYCLINE for the burning feeling and NYSTATIN/TRIAMCINOLONE CREAM to apply to the head of the penis. After about 5-6 weeks the redness went away and the burning seemed to be non existent. I noticed after ejaculating the redness came back so then I called the Docter and asked if I can use a different cream that I used on a case of Ringworm that I had on my inner thigh about 1 year ago called SPECTAZOLE he said yes. So I used that cream and I still have the redness and the burning still bothers me after I urinate. It is really bothering me Doc I just want to be 100% cured.
Redness of the head of the penis is usually irritation, not yeast or fungus. If it were fungus, the creams you used would have gotten rid of it a long time ago. The fact that they didn't probably means not that you have a resistant fungus but that you don't have a fungus at all, and quite possibly never did. I advise you to see a doctor who is more familiar with penile rashes, as well as evaluation of urinary burning. Meantime, don't put any medications on it, just bland moisturizers.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.